The Automatic Derivation of Periodic Solutions to a Class of Weakly Nonlinear Differential Equations

John P Fitch, A C Norman, P M A Moore

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationSYMSAC '81: Proceedings of the 1981 ACM Symposium on Symboliic and Algebraic Computation
EditorsP A Wang
Place of PublicationNew York
PublisherAssociation for Computing Machinery
Pages239-244
Number of pages6
DOIs
Publication statusPublished - 1981
EventProceedings of the 1981 ACM Symposium on Symbolic and Algebraic Computation -
Duration: 1 Jan 1981 → …

Conference

ConferenceProceedings of the 1981 ACM Symposium on Symbolic and Algebraic Computation
Period1/01/81 → …

Cite this

Fitch, J. P., Norman, A. C., & Moore, P. M. A. (1981). The Automatic Derivation of Periodic Solutions to a Class of Weakly Nonlinear Differential Equations. In P. A. Wang (Ed.), SYMSAC '81: Proceedings of the 1981 ACM Symposium on Symboliic and Algebraic Computation (pp. 239-244). New York: Association for Computing Machinery. https://doi.org/10.1145/800206.806403